# SDR DHLA2008745560

- Difficulty date: September 5, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE CABIN FROM STA 500 TO STA 590 LBL 45 CARGO TRACK WITH CORROSION AT UPPER SECTION AND CRACKED AT STA 522 LOWER SECTION.  REPLACED CARGO TRACK AT LBL45 STA 480 TO STA 590 IAW B737 SRM 51-10-1 PARA 7A.
